MAUDE Adverse Event Report: MICROVENTION, INC TRAXCESS 14 GUIDEWIRE (14 IN.); CATHETER, GUIDE WIRE

MICROVENTION, INC TRAXCESS 14 GUIDEWIRE (14 IN.); CATHETER, GUIDE WIRE
Model Number GW1420040
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record and product release decision control sheet of the involved product/lot# combination were reviewed and no anomaly related to the event was found.The device has not been returned to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed.If the device or additional information is received, microvention, inc., will issue a supplemental mdr report.
 
Event or Problem Description
It was reported that during a procedure, the physician noted fragments of polytetrafluoroethylene and silicone oil, allegedly stemming from the traxcess microguidewire coating.There was no report of harm or injury to the patient.
 
Additional Manufacturer Narrative
Summary device evaluation: the investigation of the returned traces device found abrasions at multiple locations along the length.Based on the investigation result, as a possible cause of occurrence, it was likely that the operation of removing the device was performed while the hard object such as the distal end of attached metal inserter was in contact with the surface of the shaft.As a result, each involved section was abraded and the outer layer was peeled off.

Brand Name
TRAXCESS 14 GUIDEWIRE (14 IN.)
Common Device Name
CATHETER, GUIDE WIRE
Manufacturer (Section D)
MICROVENTION, INC
35 enterprise drive
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise drive
aliso viejo, CA 92656
7142478000
MDR Report Key12448017
Report Number2032493-2021-00367
Device Sequence Number14703158
Product Code MOF
UDI-Device Identifier00810170012280
UDI-Public(01)00810170012280(11)210316(17)240229(10)210316
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K133725
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Literature,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberGW1420040
Device Catalogue NumberGW1420040
Device Lot Number210316
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2021
Supplement Date Received by Manufacturer02/08/2022
Initial Report FDA Received Date09/09/2021
Supplement Report FDA Received Date02/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age47 YR
Patient SexMale